# SDR IXXA20230614035

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N419AZ
- Make and model: Boeing 767319
- Aircraft serial: 26913
- Aircraft time: 115,539 hours, 22,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION, LINE MAINTENANCE IDENTIFIED EMERGENCY LIGHT "UNARMED INDICATOR" DAMAGED. KORRY SWITCH FELL APART.  REMOVED AND REPLACED EMERGENCY LIGHT "UNARMED" INDICATOR LED CAP MODULE IAW B767 AMM 33-16-02. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS FOUND.
